# SDR AALA202509029678

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737823
- Aircraft serial: 31226
- Aircraft time: 29,249 hours, 12,504 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: INFLIGHT HYDRAULIC-A QUANTITY DECREASED FROM 90% TO 57% IN 2 HOURS, LOSING 1% EVERY 4-MIN. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT ORD. FOUND HYDRAULIC LEAK FROM NUMBER 1 ENGINE DRIVEN HYDRAULIC PUMP PORT PLUG ON PUMP BODY. TORQUED THE PLUG, PER AMM 20-50-11. RAN NUMBER 1 ENGINE IDLE FOR 5MIN. LEAK CHECK GOOD. HYDRAULIC QUANTITY WAS STEADY.
